Translator Disclaimer
2009 Effectiveness of the log Iitaka fibration for 3-folds and 4-folds
Gueorgui Todorov, Chenyang Xu
Algebra Number Theory 3(6): 697-710 (2009). DOI: 10.2140/ant.2009.3.697

Abstract

We prove the effectiveness of the log Iitaka fibration in Kodaira codimension two for varieties of dimension 4. In particular, we finish the proof of effective log Iitaka fibration in dimension two. Also, we show that for the log Iitaka fibration, if the fiber is of dimension two, the denominator of the moduli part is bounded.

Citation

Download Citation

Gueorgui Todorov. Chenyang Xu. "Effectiveness of the log Iitaka fibration for 3-folds and 4-folds." Algebra Number Theory 3 (6) 697 - 710, 2009. https://doi.org/10.2140/ant.2009.3.697

Information

Received: 20 January 2009; Revised: 9 July 2009; Accepted: 17 August 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1184.14023
MathSciNet: MR2579391
Digital Object Identifier: 10.2140/ant.2009.3.697

Subjects:
Primary: 14E05
Secondary: 14J30, 14J35

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.3 • No. 6 • 2009
MSP
Back to Top